Oh Ick! Yesterday was the first day where I think the meds took a toll on my body. For the most part I haven't noticed much change. I am on 10units of Lupron and 1 - 2mg tablet of estrace 3 times a day. Yesterday I took two of the pills within a few hours of each other, as I had not eaten breakfast in the AM to take the pill. Within a 30 minutes of taking the second pill, I got dizzy, an aweful headache, hot flashes developed as well as an upset stomach! I came home and layed down where I spent the rest of the night! I woke up this morning feeling fine... So I think it was a fluke!
I have read that one side effect is weight gain so I have really been trying to not gain weight! I don't mind doing it when the baby comes, but I am not a tiny girl to start with and the thought of gaining up to an extra 20 pounds prior to baby is not my idea of a good time. So- here is hoping that I don't have any other crazy side effects and that things continue to go well.
I have another U/S and blood work Thursday Morning and we will make sure all these drugs are doing their job! This truely isn't for the faint of heart and takes much more dedication than I think people realize. Some people don't understand what all goes into surrogacy and although I had done lots of research prior I don't think I even knew what to expect !
I am anxious for the next month to kind of come and go quickly, I can't wait to meet my IP's in person and whats in strore for the next months! :)
7 years missing you !
3 years ago